# SDR HYIA20150720001

- Difficulty date: July 17, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N781EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0310
- Aircraft time: 38,238 hours, 27,095 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Sealant
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SMELL IN CABIN.  ENCAPSULATED & FILLET SEALED RT WING TE AFT SPAR WEB RIVETS.  LEAK CHECKED GOOD IAW AMM CH 28-10.
